# SDR SIMA2021090231002

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 15,561 hours, 10,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY LIGHTING DOES NOT ILLUMINATE-C/A-INSTALLED AFT R/H INBOARD EMERGENCY-LIGHT POWER UNIT IAW E175 AMM 33-50-01. OP CHECK GOOD.
